toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Foroughi, A.A.; Jafari, Y. doi  openurl
  Title A modified method for constructing efficient solutions structure of MOLP Type
  Year 2009 Publication Applied Mathematical Modelling Abbreviated Journal  
  Volume 33 Issue 5 Pages 2403-2410  
  Keywords Multi objective linear programming; Efficient solutions set; Solution structure  
  Abstract This paper deals with a recently proposed algorithm for obtaining all weak efficient and efficient solutions in a multi objective linear programming (MOLP) problem. The algorithm is based on solving some weighted sum problems, and presents an easy and clear solution structure. We first present an example to show that the algorithm may fail when at least one of these weighted sum problems has not a finite optimal solution. Then, the algorithm is modified to overcome this problem. The modified algorithm determines whether an efficient solution exists for a given MOLP and generates the solution set correctly (if exists) without any change in the complexity.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved  
  Call Number Admin @ admin @ ForoughiJafari2009 Serial 4472  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: